# SDR SWAA2018061122647

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,261 hours, 24,898 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 3941001003
- Part serial: 2754
- Condition: Faulty
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT AT 390 PASSENGERS REPORT A LOUD THUMP RIGHT SIDE OVERWING, ATTENDANTS VERIFIED BOTH CAPTAIN AND FIRST OFFICER CONCURRED. CAUTIONARY DIVERSION TO ABQ, NO APPARENT FAILURE.  R&R LEADING EDGE CRUISE DEPRESSURIZATION VALVE PER MM.
